Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 20, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 27, 2014, 4:25 PM CDT for 4 counties in Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2014, 4:25 PM CDT (21:25 UTC)
- Expired
- Mar 27, 2014, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:48 PM CDT | HAIL 1 | New Franklin, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 688 m²/s²
- 0-3 km storm-relative helicity
- 699 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS53 KEAX 272125
SVREAX
MOC053-089-159-195-272215-
/O.NEW.KEAX.SV.W.0020.140327T2125Z-140327T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 PM CDT THU MAR 27 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COOPER COUNTY IN CENTRAL MISSOURI...
SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 515 PM CDT
* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
PILOT GROVE...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...NEW FRANKLIN...NELSON...BLACKWATER...LAMINE...FRANKLIN
AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 81 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3909 9251 3900 9256 3897 9255 3892 9249
3889 9251 3887 9318 3898 9314 3915 9248
TIME...MOT...LOC 2125Z 261DEG 46KT 3894 9306
HAIL...1.00IN
WIND...60MPH
$$
DUX3 follow-up statements
937
WWUS53 KEAX 272139
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT THU MAR 27 2014
MOC159-195-272149-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
PETTIS MO-SALINE MO-
439 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SALINE AND
NORTHEASTERN PETTIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3893 9294 3903 9291 3915 9248 3909 9251
3900 9256 3897 9255 3894 9251
TIME...MOT...LOC 2139Z 257DEG 37KT 3899 9283
$$
MOC053-089-272215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
COOPER MO-HOWARD MO-
439 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 515 PM CDT...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BOONVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOONVILLE...NEW FRANKLIN AND FRANKLIN.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 103 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3893 9294 3903 9291 3915 9248 3909 9251
3900 9256 3897 9255 3894 9251
TIME...MOT...LOC 2139Z 257DEG 37KT 3899 9283
HAIL...1.00IN
WIND...60MPH
$$
DUX253
WWUS53 KEAX 272154
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT THU MAR 27 2014
MOC053-272204-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
COOPER MO-
454 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOPER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
3897 9261 3897 9263 3898 9270 3908 9272
3915 9248
TIME...MOT...LOC 2154Z 257DEG 37KT 3902 9264
$$
MOC089-272215-
/O.CON.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
HOWARD MO-
454 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD COUNTY UNTIL 515 PM CDT...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
FRANKLIN...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN HOWARD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
3897 9261 3897 9263 3898 9270 3908 9272
3915 9248
TIME...MOT...LOC 2154Z 257DEG 37KT 3902 9264
HAIL...1.00IN
WIND...60MPH
$$
DUX570
WWUS53 KEAX 272202
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 PM CDT THU MAR 27 2014
MOC089-272212-
/O.CAN.KEAX.SV.W.0020.000000T0000Z-140327T2215Z/
HOWARD MO-
502 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. IF YOU HAVE OBSERVED SEVERE WEATHER...PLEASE REPORT IT TO LAW
ENFORCEMENT.
LAT...LON 3900 9256 3898 9255 3897 9256 3897 9258
3897 9261 3897 9263 3898 9270 3908 9272
3915 9248
TIME...MOT...LOC 2202Z 257DEG 37KT 3904 9254
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:36 PM CDT, 49 minutes earlier.
Area forecast discussion, Mar 27, 3:36 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 336 PM CDT Thu Mar 27 2014 .SHORT TERM...(This Evening through Tonight) Issued at 335 PM CDT THU MAR 27 2014 Current focus for the forecast continues to be the evolving severe weather threat through the rest of afternoon and early evening hours. Storms started to fire up ahead the cold front that was nosing into far northwest Missouri early this afternoon. Strong winds in advance of the front have brought a thin tongue of CAPE --MUCAPE values about 1000 J/KG-- north along the Kansas-Missouri state-line. Severe potential within this tongue of instability will likely peak through the late afternoon hours as slight clearing in the clouds ahead of the front will be coincident with strong shear values -- 0-6KM 50-60 knots--. This will keep the potential for strong to severe storms going through the rest of the afternoon hours. Large hail and damaging winds are the primary threats, but an isolated tornado can not be ruled out. As for the Wind Advisory, the strong winds across eastern Kansas and Missouri will persist ahead of and behind the cold front, but the general wind speed is beginning to diminish as the main axis of winds aloft is shifting east ahead of the front. Given the general diminishing trend in the winds, and the presents of Tornado Watch #33, have expired the Wind Advisory at 3 PM. Breezy winds will persist into the evening hours, but advisory level wind speeds are not expected outside of any thunderstorms. .LONG TERM...(Friday through Thursday) Issued at 335 PM CDT THU MAR 27 2014 After the showers and thunderstorms exit the area late Thursday evening, a cold front will sweep through the area, bringing brisk NW winds. Expect a general down tick in temperatures for Friday, as the cooler air pushes into the forecast area. Friday could see a slight chance for some rain, as a short wave trough glides over the area, but due to poor moisture quality expect very little if any precipitation from this system. Southerly winds pick up in response to another developing surface low over the High Plains, allowing for warmer/moister air to move into E Kansas and W Missouri. Along with the warmer southerly flow mid level ridging will move over the area, bringing a chance for a rather dramatic warm up for the weekend, especially for Sunday, when temperatures will likely reach the 70+ degree mark across most of Missouri. Beyond the weekend, into next week the pattern looks to change a bit, as several chances for convective showers will be present. The long range pattern looks to change to more of a troughing in the west pattern which could push several impulses into the forecast are next week. The first chance for rain looks possible on Monday as a strong shortwave trough moves through, then perhaps again on Wednesday as another trough moves through. As of now, it looks plausible that a decent fetch of moisture will be present from the Gulf of Mexico, allowing for any potential system to have good fuel. More details in upcoming forecasts. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1230 PM CDT THU MAR 27 2014 MVFR clouds will great the terminals this afternoon in the environment ahead of a cold front that will sweep through later today. Thunderstorms are expected to go up in the vicinity of the terminals as the front moves through during the early to mid-afternoon hours, but confidence is a bit low for any particular storms effecting the terminals. Winds ahead of and behind the front will be rather gusty into the evening hours, but should subside late tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Cutter LONG TERM...Leighton AVIATION...Cutter
Hazardous weather outlook, Mar 27, 5:02 AM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 502 AM CDT THU MAR 27 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 502 AM CDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. SOUTHERLY WINDS MAY GUST AS HIGH AS 45 MPH LATE THIS MORNING AND EARLY THIS AFTERNOON. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Mar 27, 4:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL GREEN RIDGE 38.62N 93.41W
03/27/2014 E0.75 INCH PETTIS MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Mar 27, 4:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 3 E GREEN RIDGE 38.62N 93.35W
03/27/2014 E1.25 INCH PETTIS MO PUBLIC
&&
JLSpecial weather statement, Mar 27, 4:15 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT THU MAR 27 2014
MOZ039-040-045-046-272200-
COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
415 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
PETTIS...SOUTHERN HOWARD AND NORTHERN COOPER COUNTIES UNTIL 500 PM
CDT...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF HOUSTONIA...OR 11 MILES SOUTHEAST
OF SWEET SPRINGS...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOONVILLE...PILOT GROVE...NEW FRANKLIN...NELSON...BLACKWATER...
LAMINE...FRANKLIN AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 77 AND 114.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3909 9251 3900 9256 3897 9255 3892 9249
3889 9252 3882 9332 3895 9332 3915 9248
TIME...MOT...LOC 2115Z 254DEG 53KT 3891 9315
DUXLocal storm report, Mar 27, 4:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 1 NE GREEN RIDGE 38.63N 93.40W
03/27/2014 E0.88 INCH PETTIS MO PUBLIC
&&
JLLocal storm report, Mar 27, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO 4 N TRENTON 40.14N 93.62W
03/27/2014 GRUNDY MO TRAINED SPOTTER
POSSIBLE TORNADO DAMAGE ALONG HWY 65. INSULATION FROM
HOUSE AND CULVERT PIPE FOUND ON EAST SIDE OF HWY 65.
&&
PMURRAYLocal storm report, Mar 27, 4:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TORNADO 9 NE TRENTON 40.17N 93.50W
03/27/2014 GRUNDY MO TRAINED SPOTTER
TORNADO LIFTED AROUND 414 PM...ESTIMATED PATH FROM
SPOTTER 6 MILES...TORNADO LIFTED 8 MILES NORTH OF TRENTON
AND 2 MILES EAST OF HIGHWAY 65
&&
JLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:17 AM CDT | Wind Advisory | EAX | Bates, Cass, Henry, Johnson, Pettis | 12 hr |
| Mar 27, 1:20 PM CDT | Special Weather Statement | EAX | Nodaway | 25 min |
| Mar 27, 1:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 50 min |
| Mar 27, 2:08 PM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 31 min |
| Mar 27, 2:16 PM CDT | Special Weather Statement | EAX | Cass | 44 min |
| Mar 27, 2:26 PM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 34 min |
| Mar 27, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 36 min |
| Mar 27, 2:39 PM CDT | Tornado Warning | EAX | DeKalb | 21 min |
| Mar 27, 2:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 33 min |
| Mar 27, 2:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 45 min |
| Mar 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 27, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Jackson, Lafayette, Ray, Saline | 52 min |
| Mar 27, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson, Lafayette, Pettis | 34 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 45 min |
| Mar 27, 3:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Mar 27, 3:39 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 36 min |
| Mar 27, 3:46 PM CDT | Tornado Warning | EAX | Daviess, Grundy | 29 min |
| Mar 27, 3:48 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 42 min |
| Mar 27, 4:12 PM CDT | Special Weather Statement | EAX | Howard | 48 min |
| Mar 27, 4:12 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Sullivan | 18 min |
| Mar 27, 4:15 PM CDT | Special Weather Statement | EAX | Cooper | 45 min |
| Mar 27, 4:24 PM CDT | Tornado Warning | EAX | Grundy, Sullivan | 36 min |
| Mar 27, 4:28 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 47 min |
| Mar 27, 4:36 PM CDT | Special Weather Statement | EAX | Mercer | 24 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | EAX | Cooper | 25 min |
| Mar 27, 4:59 PM CDT | Special Weather Statement | EAX | Linn | 46 min |
| Mar 27, 5:09 PM CDT | Special Weather Statement | EAX | Chariton, Lafayette, Randolph, Saline | 36 min |
| Mar 27, 5:26 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 34 min |
| Mar 27, 5:54 PM CDT | Special Weather Statement | EAX | Howard | 36 min |
| Mar 27, 6:17 PM CDT | Special Weather Statement | EAX | Cooper | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.